# SDR DALA2024012501153

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 90,956 hours, 17,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DURING SERVICE FOUND COCKPIT EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: R/R COCKPIT EMERGENCY EXIT SIGN PER B767 MM 33-51. OPS NORMAL. (5493612)
